# SDR ASAA2017110522518

- Difficulty date: November 5, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 43,755 hours, 12,909 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 3250299080
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO HISTORY OF P18-3 A6 ANTI-ICE & RAIN ENG 1, ENG & WING CONTROL CB TRIPPING GROUNDED - YES. PERFORMED REQUESTED RING-OUTS OF THE NR 1 ENGINE WIRING BETWEEN GND WTAI SOLENOID VALVE AND P5-11 PANEL. NO DEFECTS NOTED. AIRCRAFT RETURNED TO NORMAL CONFIG REF AMM 30-11-41/401 AND 30-11-12/401. PERFORMED REQUESTED RING-OUTS OF THE NR 2 ENGINE WIRING BETWEEN GND WTAI SOLENOID VALVE AND P5-11 PANEL. NO DEFECTS NOTED. AIRCRAFT RETURNED TO NORMAL CONFIG REF AMM 30-11-41/401 AND 30-11-12/401. PERFORMED REQUESTED RING-OUTS OF THE NR 1 ENGINE MW0311 HARNESS. NO DEFECTS NOTED REF WDM 30-11-11, 77-31-11, 77-31-21, AND 36-11-11. AIRCRAFT RETURNED TO NORMAL CONFIGURATION. REPLACED THE NR 2 ENGINE MW0311 HARNESS PER AMM 73-21-06/401. OP-CHECKS GOOD PER SAME. ON ENGINE NR 1, PERFORMED BLEED AIR REGULATOR INSTALLATION TEST PER AMM 36-11-03-400-801 STEP E, GROUND WING THERMAL ANTI-ICING SOLENOID VALVE INSTALLATION TEST PER AMM 30-11-12-400-801 STEP I, AND AN AVM OPERATIONAL TEST PER AMM 77-31-00-710-801-F00. ALL TESTS NORMAL. ON ENGINE NR 2, PERFORMED BLEED AIR REGULATOR INSTALLATION TEST PER AMM 36-11-03-400-801 STEP E, GROUND WING THERMAL ANTI-ICING SOLENOID VALVE INSTALLATION TEST PER AMM 30-11-12-400-801 STEP I, AND AN AVM OPERATIONAL TEST PER AMM 77-31-00-710-801-F00. ALL TESTS NORMAL. ETOPS GROUND VERIFICATIONS SUCCESSFUL.
